Alert archive / New York / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 91, NWS New York, NY
NWS New York, NY issued this severe thunderstorm warning at Aug 27, 2020, 6:03 PM EDT for Orange County, New York. It was in force for 57 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 27, 2020, 6:03 PM EDT (22:03 UTC)
- Expired
- Aug 27, 2020, 7:00 PM EDT
- In force
- 57 min
- Issued by
- NWS New York, NY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Orange County, NY
The radar
The Albany radar (KENX), 124 km from the middle of the area, began a volume at 22:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 27, 6:15 PM EDT | TORNADO | Montgomery, NY | EF1 TORNADO IN MONTGOMERY, NY. MAXIMUM PATH WIDTH 600 YARDS. PATH LENGTH 2.6 MILES. |
| Aug 27, 6:23 PM EDT | TSTM WND DMG | Thompson Ridge, NY | TREES DOWN ON STATE HIGHWAY 302 NORTH OF CR17 |
| Aug 27, 6:24 PM EDT | TSTM WND GST 70 | Montgomery, NY | ESTIMATED 70 MPH WIND GUST ALONG WITH QUARTER SIZED HAIL. |
| Aug 27, 6:24 PM EDT | HAIL 1 | Montgomery, NY | REPORTED QUARTER SIZED HAIL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 27, 3:19 PM EDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 10.1 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1082 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 270 m²/s²
- 0-3 km storm-relative helicity
- 431 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
799
WUUS51 KOKX 272203
SVROKX
NYC071-272300-
/O.NEW.KOKX.SV.W.0091.200827T2203Z-200827T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service New York NY
603 PM EDT Thu Aug 27 2020
The National Weather Service in Upton NY has issued a
* Severe Thunderstorm Warning for...
Northeastern Orange County in southeastern New York...
* Until 700 PM EDT.
* At 603 PM EDT, a severe thunderstorm was located over Rock Hill, or
near Monticello, moving southeast at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor hail damage to vehicles is possible. Expect wind
damage to trees and power lines.
* This severe thunderstorm will be near...
Middletown around 620 PM EDT.
Walden and Montgomery around 625 PM EDT.
Goshen and Chester around 630 PM EDT.
Monroe and New Windsor around 640 PM EDT.
West Point around 650 PM EDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 800 PM EDT for southeastern
New York.
A Tornado Watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted, act quickly and move to a
place of safety inside a sturdy structure such as a basement or small
interior room.
&&
LAT...LON 4152 7400 4146 7400 4141 7396 4126 7407
4122 7413 4150 7461 4150 7448 4157 7442
4160 7435 4160 7433 4162 7429
TIME...MOT...LOC 2203Z 300DEG 44KT 4162 7461
HAIL...1.00IN
WIND...60MPH
$$
JE2 follow-up statements
361
WWUS51 KOKX 272230
SVSOKX
Severe Weather Statement
National Weather Service New York NY
630 PM EDT Thu Aug 27 2020
NYC071-272300-
/O.CON.KOKX.SV.W.0091.000000T0000Z-200827T2300Z/
Orange NY-
630 PM EDT Thu Aug 27 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR NORTHEASTERN ORANGE COUNTY...
At 630 PM EDT, a severe thunderstorm was located near Montgomery, or
near Walden, moving east at 35 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor hail damage to vehicles is possible. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
This severe storm will be near...
Newburgh and Gardnertown around 640 PM EDT.
New Windsor around 645 PM EDT.
West Point around 650 PM EDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 800 PM EDT for southeastern
New York.
A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted act quickly and move to a place
of safety inside a sturdy structure, such as a basement or small
interior room.
&&
LAT...LON 4152 7400 4146 7400 4141 7396 4126 7407
4122 7413 4150 7461 4150 7448 4157 7442
4160 7435 4160 7433 4162 7429
TIME...MOT...LOC 2230Z 281DEG 30KT 4149 7416
HAIL...1.00IN
WIND...70MPH
$$
JE349
WWUS51 KOKX 272259
SVSOKX
Severe Weather Statement
National Weather Service New York NY
659 PM EDT Thu Aug 27 2020
NYC071-272309-
/O.EXP.KOKX.SV.W.0091.000000T0000Z-200827T2300Z/
Orange NY-
659 PM EDT Thu Aug 27 2020
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ORANGE COUNTY
WILL EXPIRE AT 700 PM EDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.
A Tornado Watch remains in effect until 800 PM EDT for southeastern
New York.
LAT...LON 4152 7400 4146 7400 4141 7396 4126 7407
4122 7413 4150 7461 4150 7448 4157 7442
4160 7435 4160 7433 4162 7429
TIME...MOT...LOC 2259Z 300DEG 44KT 4132 7376
$$
JEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 27, 5:19 PM EDT, 44 minutes earlier.
Area forecast discussion, Aug 27, 5:19 PM EDT, 44 minutes before
Area Forecast Discussion National Weather Service New York NY 519 PM EDT Thu Aug 27 2020 .SYNOPSIS... A warm front becomes stationary north of the area this afternoon into Friday. The remnants of Laura are expected to impact the area Saturday. High pressure will then build for the second half of the weekend into early next week, with high pressure remaining nearby through Tuesday. A warm front will attempt to approach the region for mid week. && .NEAR TERM /UNTIL 6 AM FRIDAY MORNING/... **Potential for significant severe thunderstorms continues into evening** Leading supercells have moved southeast through SW CT and E LI, with reports of significant damage across portions of New Haven County. Additional severe storms are developing along the initial outflow in the Lower Hudson Valley and along the PA/NY border, and expected to sink SE through Lower Hud, NE NJ and W LI and NYC through 10pm. Initial storm mode is discrete/, with the potential for damaging to destructive winds, large hail. An isolated tornado is possible as well, particularly in vicinity of enhanced helicity/vorticity of warm front, differential heating boundaries, and river valleys. The storms are likely to organize into several clusters, bowing segments or QLCS this evening, with damaging to destructive winds being the primary threat. Isolated brief tornado threat would exists as well for much of the area. Overall, think the best time range for storms for NYC/NE NJ and W LI is 6 to 10 pm. Convection should weaken through the late evening, and clear the coast by around 11pm. Overnight lows will range from the upper 60s in outlying areas to the low to mid 70s elsewhere. There is a moderate risk of rip current development at Atlantic Ocean beaches today, although it could become high late. && .SHORT TERM /6 AM FRIDAY MORNING THROUGH 6 PM FRIDAY/... The region will remain under a fast westerly upper flow, with weak high pressure sliding across SE Canada and Northern New England, and a warm front approaching the area late Friday, and then lifting ne Friday Night into early Saturday Morning as a frontal system approaches the Appalachians. With weak high pressure and offshore flow to start the day, warm airmass aloft, and ample sunshine, expect a seasonably warm day with highs well into the 80s, near 90 for NE NJ and NYC metro. Potential for shra/tsra activity developing across W/C PA in warm sector Friday afternoon to work into areas west of the Hudson River late Friday/Friday evening. An isolated strong to severe storm cant be ruled out depending on how quickly instability builds back into the region, but looks like a small window and area of threat. Any convection should weaken Friday evening as it approaches the coast. Better chance of shra/tsra activity areawide Fri Night with approach of northern stream shortwave and shearing Laura energy increasing lift and theta-e advection into the area, with focus along warm front. Potential for isolated stronger storms in marginally unstable and modestly shear environment. Subtle hint of a remnant MCV heading towards the area along warm front in CAMs, which would have to be watched for enhanced helicity and potential for rotating updrafts. There is a moderate to high risk of rip current development at Atlantic Ocean beaches on Friday. && .LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/... An upper trough and cold front will swing through on Saturday. Associated with the trough is the remnants of Laura. There still remains some uncertainty regarding how open this upper trough will become along with the expected path of the remnants of Laura. Some guidance has Laura heading south of the region, however with an approaching cold front the tropical remnant moisture from Laura will likely get entrained into and along the frontal boundary. This would potentially rainfall across the region to begin the weekend. This will lead to an increasing chance of showers and thunderstorms going through the afternoon on Saturday into Saturday evening. SPC for Saturday has the region in a Marginal to Slight risk for severe thunderstorms, with WPC having placed the area in a marginal risk of excessive rainfall for Saturday. The cold front should pivot through later Saturday night leading to a drier northerly component to the flow. Thus, high pressure is expected to build for later in the weekend for Sunday and Sunday night and into the early part of next week. After the 500 mb ridge axis passes through Tuesday or Tuesday night, the high should begin to shift offshore and this will lead to a return flow out of the south or southwest. This should lead to an increase in humidity for the middle and latter portion of next week. Questions do exist with the upper trough indicated by the NAEFS over the Upper Midwest and whether it can get further east. For now it appears that an upper level ridge will attempt to hang in along the Mid and Southeastern Atlantic coast. This would keep the area in a warm and humid regime for later next week with increasing uncertainty around precip chances. && .AVIATION /21Z THURSDAY THROUGH TUESDAY/... ***HIGH IMPACT WEATHER EVENT EXPECTED THIS AFTERNOON AND EVENING DUE TO SCATTERED TO NUMEROUS SEVERE THUNDERSTORMS*** A wave of low pressure will move along a nearly stationary front from the mid Hudson Valley into southeastern Connecticut this afternoon into this evening accompanied by thunderstorms. Some thunderstorms will be strong to severe. If storms do become severe, gusts of 50 kt or higher are possible along with hail. Duration of these conditions would be an hour or less for any thunderstorm. Some uncertainty remains in the exact location and timing of these storms. MVFR is likely, and IFR possible, in these storms. Otherwise VFR will continue through the forecast period There is a chance of MVFR at KSWF and KGON late tonight with fog and stratus. Gusty southwest winds to 25 kt into early this evening shift to west and northwest as the frontal boundary sags through the terminals. Winds shift back to west less than 10 kt late this evening. ...NY Metro (KEWR/KLGA/KJFK/KTEB) TAF Uncertainty... There is medium to high confidence in a line of showers and thunderstorms moving in from the north this afternoon into this evening. However, timing uncertainty of 1 to 2 hours remains for any specific terminal to have thunderstorms. Amendments are likely for changing flight categories and convective timing and location. .OUTLOOK FOR 18Z FRIDAY THROUGH MONDAY... .Friday...VFR. Chance of showers and thunderstorms in the afternoon with local MVFR. .Friday night-Saturday...Mainly VFR to start, then MVFR or lower possible with showers and tstms. .Sunday-Tuesday...VFR. A chance of afternoon thunderstorms Tuesday. Detailed information, including hourly TAF wind component forecasts, can be found at: http:/www.weather.gov/zny/n90 && .MARINE... Marginal SCA conditions this afternoon into evening for all nearshore waters with occasional 25 kt gusts. Thereafter conds are expected to remain primarily below SCA criteria into the day on Saturday, although seas could briefly approach 5 feet for several hours this evening and again on Friday morning, primarily east of Moriches Inlet. Winds and seas will increase on the ocean this weekend due to the passing remnants of Laura. Conditions are expected to remain blw sca lvls on Mon, but may creep up close to advy lvls on the ocean on Tue. && .HYDROLOGY... Localized flash flood threat into evening with any training convection, otherwise mainly a minor urban and poor drainage flood threat with expected faster movement of storms. The remnants of Laura are progged to impact the area in the Sat-Sat ngt time period. 1-2 inches of rain are possible, which could lead to some minor urban and poor drainage flooding. && .OKX WATCHES/WARNINGS/ADVISORIES... CT...None. NY...None. NJ...None. MARINE...None. && SYNOPSIS...JE/NV NEAR TERM...NV SHORT TERM...NV LONG TERM...JE AVIATION...MET MARINE...JE/NV HYDROLOGY...JE/NV
Hazardous weather outlook, Aug 27, 4:49 PM EDT, 1 hour 14 minutes before
Hazardous Weather Outlook National Weather Service New York NY 449 PM EDT Thu Aug 27 2020 NJZ002-004-006-103>108-NYZ072>075-176>179-282100- Western Passaic-Eastern Passaic-Hudson-Western Bergen-Eastern Bergen- Western Essex-Eastern Essex-Western Union-Eastern Union- New York (Manhattan)-Bronx-Richmond (Staten Island)-Kings (Brooklyn)- Northern Queens-Northern Nassau-Southern Queens-Southern Nassau- 449 PM EDT Thu Aug 27 2020 This Hazardous Weather Outlook is for northeast New Jersey and southeast New York. .DAY ONE...Tonight. The Storm Prediction Center continues the area in an enhanced risk for severe thunderstorms into this evening. Severe thunderstorms are possible with damaging to destructive wind gusts the primary threat. Large hail and an isolated tornado is also possible. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time that would meet NWS warning criteria. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. Please safely report significant weather conditions while following local, state, and CDC guidelines. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches, warnings, and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. CTZ005>012-NYZ067>071-078>081-282100- Northern Fairfield-Northern New Haven-Northern Middlesex- Northern New London-Southern Fairfield-Southern New Haven- Southern Middlesex-Southern New London-Orange-Putnam-Rockland- Northern Westchester-Southern Westchester-Northwestern Suffolk- Northeastern Suffolk-Southwestern Suffolk-Southeastern Suffolk- 449 PM EDT Thu Aug 27 2020 ...TORNADO WATCH 457 IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for southern Connecticut and southeast New York. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time that would meet NWS warning criteria. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. Please safely report significant weather conditions while following local, state, and CDC guidelines. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches, warnings, and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. ANZ330-335-340-345-350-353-282100- Long Island Sound East of New Haven CT/Port Jefferson NY- Long Island Sound West of New Haven CT/Port Jefferson NY- Peconic and Gardiners Bays- South Shore Bays from Jones Inlet through Shinnecock Bay- Moriches Inlet NY to Montauk Point NY out 20 nm- Fire Island Inlet NY to Moriches Inlet NY out 20 nm- 449 PM EDT Thu Aug 27 2020 ...TORNADO WATCH 457 IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time that would meet NWS warning criteria. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. Please safely report significant weather conditions while following local, state, and CDC guidelines. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches, warnings, and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. ANZ338-355-282100- New York Harbor-Sandy Hook NJ to Fire Island Inlet NY out 20 nm- 449 PM EDT Thu Aug 27 2020 This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Tonight. The Storm Prediction Center continues the area in an enhanced risk for severe thunderstorms into this evening. Severe thunderstorms are possible with damaging to destructive wind gusts the primary threat. Large hail and an isolated tornado is also possible. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time that would meet NWS warning criteria. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. Please safely report significant weather conditions while following local, state, and CDC guidelines. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches, warnings, and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria.
In the hours before
Local storm report, Aug 27, 5:30 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
530 PM EDT THU AUG 27 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM MARINE TSTM WIND 1 SSE DUCK ISLAND ROADS 41.24N 72.50W
08/27/2020 M48 MPH ANZ330 CT LAW ENFORCEMENT
BOATER MEASURED WIND GUST.
&&
MWLocal storm report, Aug 27, 5:32 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
532 PM EDT THU AUG 27 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM TSTM WND DMG SOUTHOLD 41.06N 72.43W
08/27/2020 SUFFOLK NY LAW ENFORCEMENT
TREE DOWN BLOCKING RT 48.
&&
MWLocal storm report, Aug 27, 5:34 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
534 PM EDT THU AUG 27 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM TSTM WND DMG GREENPORT 41.10N 72.37W
08/27/2020 SUFFOLK NY LAW ENFORCEMENT
TREE DOWN AND BLOCKING WILLOW ST.
&&
MWLocal storm report, Aug 27, 5:39 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
539 PM EDT THU AUG 27 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0416 PM TSTM WND DMG BRANFORD 41.28N 72.81W
08/27/2020 NEW HAVEN CT NWS EMPLOYEE
TREE TOPS TWISTED AND POWER LINES DOWN ON FEATHERBED
LANE.
&&
MWLocal storm report, Aug 27, 5:57 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
557 PM EDT THU AUG 27 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0518 PM TSTM WND DMG POUND RIDGE 41.21N 73.57W
08/27/2020 WESTCHESTER NY LAW ENFORCEMENT
NUMEROUS TREES AND WIRES DOWN ON THE NORTH SIDE OF
TOWN.
&&
MWLocal storm report, Aug 27, 6:01 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
601 PM EDT THU AUG 27 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM TSTM WND DMG WESTPORT 41.12N 73.35W
08/27/2020 FAIRFIELD CT LAW ENFORCEMENT
NUMEROUS TRESS AND WIRES DOWN ACROSS WESTPORT.
&&
MWThe office that day
Everything else NWS New York, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 27, 3:17 PM EDT | Severe Thunderstorm Warning | OKX | Putnam | 58 min |
| Aug 27, 3:49 PM EDT | Special Weather Statement | OKX | Orange | 41 min |
| Aug 27, 4:05 PM EDT | Special Marine Warning | OKX | 55 min | |
| Aug 27, 4:09 PM EDT | Areal Flood Advisory | OKX | Suffolk | 96 min |
| Aug 27, 4:11 PM EDT | Severe Thunderstorm Warning | OKX | Suffolk | 64 min |
| Aug 27, 4:20 PM EDT | Special Weather Statement | OKX | Putnam | 25 min |
| Aug 27, 4:27 PM EDT | Severe Thunderstorm Warning | OKX | Orange, Putnam, Westchester | 48 min |
| Aug 27, 4:33 PM EDT | Special Marine Warning | OKX | 57 min | |
| Aug 27, 4:34 PM EDT | Special Weather Statement | OKX | Orange | 41 min |
| Aug 27, 4:49 PM EDT | Severe Thunderstorm Warning | OKX | Orange, Putnam, Rockland, Westchester | 41 min |
| Aug 27, 5:12 PM EDT | Severe Thunderstorm Warning | OKX | Westchester | 48 min |
| Aug 27, 5:20 PM EDT | Special Marine Warning | OKX | 40 min | |
| Aug 27, 5:29 PM EDT | Severe Thunderstorm Warning | OKX | Putnam, Westchester | 46 min |
| Aug 27, 5:49 PM EDT | Areal Flood Advisory | OKX | Orange, Putnam, Westchester | 116 min |
| Aug 27, 5:58 PM EDT | Special Marine Warning | OKX | 47 min | |
| Aug 27, 5:59 PM EDT | Severe Thunderstorm Warning | OKX | Suffolk | 27 min |
| Aug 27, 6:19 PM EDT | Special Weather Statement | OKX | Suffolk | 41 min |
| Aug 27, 6:36 PM EDT | Special Weather Statement | OKX | Suffolk | 54 min |
| Aug 27, 6:48 PM EDT | Special Marine Warning | OKX | 57 min | |
| Aug 27, 6:52 PM EDT | Special Marine Warning | OKX | 53 min | |
| Aug 27, 6:54 PM EDT | Severe Thunderstorm Warning | OKX | Putnam, Westchester | 51 min |
| Aug 27, 7:03 PM EDT | Special Weather Statement | OKX | Orange, Rockland, Westchester | 42 min |
| Aug 27, 7:09 PM EDT | Special Weather Statement | OKX | Suffolk | 51 min |
| Aug 27, 7:21 PM EDT | Severe Thunderstorm Warning | OKX | Rockland, Westchester | 39 min |
| Aug 27, 7:26 PM EDT | Special Marine Warning | OKX | 64 min | |
| Aug 27, 7:27 PM EDT | Special Weather Statement | OKX | Bronx, Kings, New York | 48 min |
| Aug 27, 7:33 PM EDT | Special Marine Warning | OKX | 87 min | |
| Aug 27, 7:34 PM EDT | Severe Thunderstorm Warning | OKX | Bronx, Kings, New York, Queens, Westchester | 41 min |
| Aug 27, 7:39 PM EDT | Special Marine Warning | OKX | 53 min | |
| Aug 27, 7:44 PM EDT | Special Weather Statement | OKX | Suffolk | 46 min |
| Aug 27, 7:52 PM EDT | Special Marine Warning | OKX | 39 min |
Nearby
Severe Thunderstorm Warnings in New York, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.